# SDR TWAA9807705

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FUOND ON HORIZ STABILIZER LEFT UPPER SPAR CAP AFT BARREL NUT HOLE PITTED AT AFT LOWER POSITION, WHERE BOLT HOLE INTERSECTS WITH BARREL NUT HOLE.  REPLACED LT UPPER LE SPAR CAP DUE TO CRACK PER SRM 51-01, PAGE 1 ITEM C.  (M)
